# SDR L4PR20110824001

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Filed by: Aero Parts Manufacturing and Repair Inc, repair station L4PR181J
- Make and model: Boeing 767
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 332T43261
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION OF BOEING PART NUMBER 332T4326-1, MANIFOLD ASSEMBLY, FOUND A PORTION OF THE VALVE ASSEMBLY, P/N S210T120-111 IMBEDDED INTO THE MANIFOLD DUCT HALF.  THE MANIFOLD ASSEMBLY WAS SENT IN FOR REPAIR FROM NORTHWEST AIRLINES REFERENCE SERVICE ORDER S0513536-68.
